# SDR ERAA201209250064

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 18,392 hours, 27,665 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Defective
- Location: Nlg
- Part time: 3,002 hours, 4,709 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPART ANC, NORMAL GEAR RETRACT/EXTEND, GEAR UNSAFE LIGHT IN CRUISE, RECYCLED GEAR, NORMAL, UNSAFE GEAR LIGHT AGAIN.  AIR RETURN PER ANCHORAGE MAINTENANCE/DISPATCH.  REMOVED AND REPLACED NLG UPLOCK SWITCH AND RIGGED IAW B1900D MM CHAPTER 32-60-00, PERFORMED OPS CHECK OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW B1900D MM 32-30-00, OPS CHECKED GOOD.
